|Thanks Dr. Wohl
Oct 31, 2006
I'll discuss with my Doc about dropping Sustiva.
Best regards. Canadian
Those who bring sunshine into the lives of others cannot keep it from themselves.
I think you can drop the Sustiva IF it is likely your virus is not resistant to the abacavir in Kivexa (also called Epzicom) or the Kaletra. Note, if you drop the Sustiva (after discussing this with your doctor), the dose of Kaletra will need to be altered as more Kaletra is taken when co-administered with Sustiva.
Studies of initial HIV therapy have found no benefit of three class regimens (PI + NNRTI + NRTI) versus combos of two classes (NRTI + PI or NRTI + NNRTI).
If you are not on your first regimen, it can be more complicated and discussion with your doc on how to safely come off of Sustiva will be essential.
| Response from Dr. Wohl
All the best-
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis An Acute Symptom Of AIDS?
- Tingling In Feet Worried It Could Be Ars
- Sex With A Prostitute Worried I Have HIV
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.